Top answers from doctors based on your search:
Disclaimer

diphenhydramine 5 mg cap

A 39-year-old member asked:
Dr. Ruth Seaman
A Verified Doctor answered
A US doctor answered Learn more
Depends: If you took them to harm yourself, please seek care. There is always hope and help is available for the asking. Physically, it depends on your healt ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 28-year-old male asked:
Dr. John Rhoades
47 years experience Family Medicine
Below: 5 Benadryl (diphenhydramine) per night is not normal sleep It is more a drug induced semi-coma Suggest stopping this immediately, if you continue to ... Read More
1
1 thank
A 16-year-old female asked:
Dr. Tracy Lovell
20 years experience Rheumatology
See below: Please seek medical care immediately. Go to er.
1
1 comment
Dr. Heidi Fowler
24 years experience Psychiatry
PTSD/ Overdose: Agree w dr. Gaya & dr. Lovell. Your physical health requires immediate medical attention. Do not drive yourself to the emergency room after this type ... Read More
1
1 comment
A 19-year-old female asked:
Dr. Prem Gupta
47 years experience neurology
Too long : 5 days is too long after a single dose of Benadryl (diphenhydramine). Medication is out of your body by now. Wait for another 5 days and if symptoms p ... Read More
A 19-year-old female asked:
Dr. Addagada Rao
55 years experience General Surgery
Self medication: is wrong , besides suffering , will lead to medication abuse , see an allergy specialist in your area go for a cure,
A member asked:
Dr. Cornelia Franz
Specializes in Pediatrics
Allergic either way: Itch means histamine reaction and that can occur from hives or from bites. Usually people remember if they got several bites...Bites tend to stay in t ... Read More
1
1 thank
A 18-year-old female asked:
Dr. Jerome Litt
70 years experience Dermatology
GENERALIZED ITCHING: GENERALIZED ITCHING CAN BE DUE TO MANY THINGS: CHANGES IN SOAP OR DETERGENT, CERTAIN MEDICATIONS SUCH AS ANTIBIOTICS, ASPIRIN, OTHER PAIN MEDICATION, ... Read More
A 23-year-old female asked:
Dr. Ward Dean
Dr. Ward Dean answered
42 years experience Anti-Aging Medicine
You should be OK: If you're feeling better now, I'd avoid the ER. I hope you learned your lesson. Diphenhydramine is a pretty benign drug, but 2,000 mg is a whopping ... Read More
2
2 thanks
A 36-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Need to be seen: Doesn't seem to be allergies, ? Infection rather, kindly get seen by your doctor for full history and physical exam, you may Rx medicines, good luck
1
1 thank
A 39-year-old female asked:
Dr. Laurence Fox
Specializes in Family Medicine
Taper: Start taking 25 mg a night for 10 days, then 12.5mg a night for 10 days, then stop, Long term use of this class of drugs has been linked to dementia
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
Unlimited visits
$10/month